# SDR UPS97223079

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Corrosion
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, NR 13 SPOILER SUPPORT CASTING HAS CORROSION.  CASTING REPLACED IAW 20-80-01 (P/N 65-21622-1).
